TITLE

Long-time asymptotic solutions of convex Hamilton-Jacobi equations with Neumann type boundary conditions

AUTHOR(S)
Ishii, Hitoshi
PUB. DATE
September 2011
SOURCE
Calculus of Variations & Partial Differential Equations;Sep2011, Vol. 42 Issue 1/2, p189
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We study the long-time asymptotic behavior of solutions u of the Hamilton-Jacobi equation u( x, t) + H( x, Du( x, t)) = 0 in Ω × (0, ∞), where Ω is a bounded open subset of $${\mathbb{R}^n}$$, with Hamiltonian H = H( x, p) being convex and coercive in p, and establish the uniform convergence of u to an asymptotic solution as t → ∞.
ACCESSION #
62869043

 

Related Articles

  • On the Large Time Behavior of Solutions of Hamilton-Jacobi Equations Associated with Nonlinear Boundary Conditions. Barles, Guy; Ishii, Hitoshi; Mitake, Hiroyoshi // Archive for Rational Mechanics & Analysis;May2012, Vol. 204 Issue 2, p515 

    In this article, we study the large time behavior of solutions of first-order Hamilton-Jacobi Equations set in a bounded domain with nonlinear Neumann boundary conditions, including the case of dynamical boundary conditions. We establish general convergence results for viscosity solutions of...

  • Homogenization and Enhancement for the G-Equation. Cardaliaguet, P.; Nolen, J.; Souganidis, P. // Archive for Rational Mechanics & Analysis;Feb2011, Vol. 199 Issue 2, p527 

    We consider the so-called G-equation, a level set Hamilton-Jacobi equation used as a sharp interface model for flame propagation, perturbed by an oscillatory advection in a spatio-temporal periodic environment. Assuming that the advection has suitably small spatial divergence, we prove that, as...

  • On Aronsson Equation and Deterministic Optimal Control. Soravia, Pierpaolo // Applied Mathematics & Optimization;Apr2009, Vol. 59 Issue 2, p175 

    When Hamiltonians are nonsmooth, we define viscosity solutions of the Aronsson equation and prove that value functions of the corresponding deterministic optimal control problems are solutions if they are bilateral viscosity solutions of the Hamilton-Jacobi-Bellman equation. We characterize such...

  • Regularity and Variationality of Solutions to Hamilton-Jacobi Equations. Part II: Variationality, Existence, Uniqueness. Mennucci, Andrea // Applied Mathematics & Optimization;Apr2011, Vol. 63 Issue 2, p191 

    We formulate an Hamilton-Jacobi partial differential equation on a n dimensional manifold M, with assumptions of convexity of the sets $\{p:H(x,p)\le 0\}\subset T^{*}_{x}M$, for all x. We reduce the above problem to a simpler problem; this shows that u may be built using an asymmetric distance...

  • SBV Regularity for Hamilton-Jacobi Equations in $${{\mathbb R}^n}$$. Bianchini, Stefano; De Lellis, Camillo; Robyr, Roger // Archive for Rational Mechanics & Analysis;Jun2011, Vol. 200 Issue 3, p1003 

    In this paper we study the regularity of viscosity solutions to the following Hamilton-Jacobi equations In particular, under the assumption that the Hamiltonian $${H\in C^2({\mathbb R}^n)}$$ is uniformly convex, we prove that D u and ∂ u belong to the class SBV(Ω).

  • On the Convex Feasibility Problem. Măruşter, Laura; Măruşter, Ştefan // Annals. Computer Science Series;2009, Vol. 7 Issue 1, p225 

    The convergence of the projection algorithm for solving the convex feasibility problem for a family of closed convex sets, is in connection with the regularity properties of the family. In the paper [18] are pointed out four cases of such a family depending of the two characteristics: the...

  • Weakly invariant sets of hybrid systems. Kurzhanskii, A.; Tochilin, P. // Differential Equations;Nov2008, Vol. 44 Issue 11, p1585 

    We consider a mathematical model of a hybrid system in which the continuous dynamics generated at any point in time by one of a given finite family of continuous systems alternates with discrete operations commanding either an instantaneous switching from one system to another, or an...

  • A Penalty Method for the Numerical Solution of Hamilton-Jacobi-Bellman (HJB) Equations in Finance. Witte, J. H.; Reisinger, C. // AIP Conference Proceedings;9/30/2010, Vol. 1281 Issue 1, p346 

    We present a simple and easy to implement method for the numerical solution of a rather general class of Hamilton-Jacobi-Bellman (HJB) equations. In many cases, the considered problems have only a viscosity solution, to which, fortunately, many intuitive (e.g. finite difference based)...

  • A Penalty Method for the Numerical Solution of Hamilton-Jacobi-Bellman (HJB) Equations in Finance. Witte, J. H.; Reisinger, C. // AIP Conference Proceedings;9/30/2010, Vol. 1281 Issue 1, p346 

    We present a simple and easy to implement method for the numerical solution of a rather general class of Hamilton-Jacobi-Bellman (HJB) equations. In many cases, the considered problems have only a viscosity solution, to which, fortunately, many intuitive (e.g. finite difference based)...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics